TRACE REGULARIZATION PROBLEM FOR HIGHER ORDERDIFFERENTIAL OPERATOR


Creative Commons License

Sezer Y. , Bakşi Ö. , Karayel S.

Maltepe Journal of Mathematics, vol.2, no.1, pp.27-37, 2020 (International Refereed University Journal)

  • Publication Type: Article / Article
  • Volume: 2 Issue: 1
  • Publication Date: 2020
  • Title of Journal : Maltepe Journal of Mathematics
  • Page Numbers: pp.27-37

Abstract

We establish a regularized trace formula for higher order selfadjoint differential operator with unbounded operator coefficient.